# SDR SWI2023F00435

- Difficulty date: August 10, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 39,274 hours, 38,396 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD PILOT SIDE POST LOWER FITTING AFT SIDE CRACKED   (C-CHECK RO 10/21/2023)   REMOVED AND REPLACED NEW 1EA WINDSHIELD PILOT SIDE POST LOWER FITTING AFT PN 601R34032-21 PER CRJ 200 SRM 51-42-06 AND DRAWING 601R33007 REV -U. NO DEFECTS NOTED AT THIS TIME. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (STRUCTURAL MAJOR REPAIR).
